MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the internal iliac artery.An 8mm x 20cm interlock-35 was selected for use.During the procedure, the coil was interrupted when inserted into the catheter.The procedure was not completed due to this event.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: the main coil, the introducer sheath, and the delivery wire were returned.No damages were observed.Functional testing could not be performed since the main coil and the pusher wire were not returned interlocking.Dimensional inspection of the main coil revealed the components were within specification.Based on analysis of the returned product, the reported allegations could not be confirmed, as the returned sections passed the tests carried out in the analysis of the product.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19576168
Report Number2124215-2024-33854
Device Sequence Number11776423
Product Code KRD
UDI-Device Identifier08714729793045
UDI-Public08714729793045
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0029977710
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer08/17/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale